# SDR ABXA070304

- Difficulty date: September 5, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 40,434 hours, 44,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 39248101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING CRACKED ON FORWARD END LONGERON 26 RIGHT INSIDE KIDNEY AREA.  REMOVED AND REPLACED LONGERON END FITTING IAW DC9 SRM 51-30-2 AND 51-30-5.
